Alert archive / West Virginia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 2, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Feb 12, 2017, 9:32 PM EST for 5 counties in West Virginia; Frederick County, Virginia; 4 counties in Maryland. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 12, 2017, 9:32 PM EST (02:32 UTC)
- Expired
- Feb 12, 2017, 10:15 PM EST
- In force
- 43 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allegany County, MD, Carroll County, MD, Frederick County, MD, Washington County, MD, Frederick County, VA, Berkeley County, WV, Hampshire County, WV, Jefferson County, WV, Mineral County, WV, Morgan County, WV
The radar
The Sterling radar (KLWX), 75 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 12, 9:56 PM EST | TSTM WND GST 60 | 1 Ne Maugansville, MD | |
| Feb 12, 10:02 PM EST | TSTM WND GST 68 | 2 Sw Flint, MD | |
| Feb 12, 10:08 PM EST | TSTM WND DMG | Keedysville, MD | TREE DOWN MD 845 AND ANTIETAM DR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 854 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- -382 m²/s²
- 0-3 km storm-relative helicity
- -107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
812
WUUS51 KLWX 130232
SVRLWX
MDC001-013-021-043-VAC069-WVC003-027-037-057-065-130315-
/O.NEW.KLWX.SV.W.0002.170213T0232Z-170213T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
932 PM EST SUN FEB 12 2017
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
Washington County in north central Maryland...
Northwestern Carroll County in north central Maryland...
Southern Allegany County in western Maryland...
Northwestern Frederick County in north central Maryland...
North central Frederick County in northwestern Virginia...
North central Jefferson County in the Panhandle of West Virginia...
Morgan County in the Panhandle of West Virginia...
East central Mineral County in eastern West Virginia...
Berkeley County in the Panhandle of West Virginia...
Northeastern Hampshire County in eastern West Virginia...
* Until 1015 PM EST
* At 931 PM EST, severe thunderstorms were located along a line
extending from 6 miles west of Newville to Hancock to near
Westernport, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Hagerstown, Martinsburg, Thurmont, Keyser, Emmitsburg,
Shepherdstown, Paw Paw, Municipal Stadium, Greenwood, Robinwood,
Taneytown, Fountainhead-Orchard Hills, Boonsboro, Smithsburg,
Paramount-Long Meadow, Wilson-Conococheague, Williamsport, Fort
Ashby, Berkeley Springs and Mount Aetna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors to protect yourself from wind and lightning. Trees around
you may be downed from damaging winds, so if you are near large
trees, move to an interior room on the lowest floor. Don't drive
underneath trees or in wooded areas until the threat has passed.
&&
LAT...LON 3951 7738 3933 7836 3944 7912 3967 7814
3972 7808 3972 7709
TIME...MOT...LOC 0231Z 283DEG 39KT 4018 7752 3969 7820 3950 7901
HAIL...<.75IN
WIND...60MPH
$$
HTS2 follow-up statements
737
WWUS51 KLWX 130255
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
955 PM EST SUN FEB 12 2017
MDC001-013-021-043-VAC069-WVC003-027-037-057-065-130315-
/O.CON.KLWX.SV.W.0002.000000T0000Z-170213T0315Z/
Washington MD-Carroll MD-Allegany MD-Frederick MD-Frederick VA-
Jefferson WV-Morgan WV-Mineral WV-Berkeley WV-Hampshire WV-
955 PM EST SUN FEB 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EST
FOR WASHINGTON AND NORTHWESTERN CARROLL COUNTIES IN NORTH CENTRAL
MARYLAND...SOUTHERN ALLEGANY COUNTY IN WESTERN MARYLAND...
NORTHWESTERN FREDERICK COUNTY IN NORTH CENTRAL MARYLAND...NORTH
CENTRAL FREDERICK COUNTY IN NORTHWESTERN VIRGINIA...NORTH CENTRAL
JEFFERSON AND MORGAN COUNTIES IN THE PANHANDLE OF WEST VIRGINIA...
EAST CENTRAL MINERAL COUNTY IN EASTERN WEST VIRGINIA...BERKELEY
COUNTY IN THE PANHANDLE OF WEST VIRGINIA AND NORTHEASTERN HAMPSHIRE
COUNTIES IN EASTERN WEST VIRGINIA...
At 955 PM EST, severe thunderstorms were located along a line
extending from near Dillsburg to near Williamsport to 12 miles east
of Romney, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Hagerstown, Martinsburg, Thurmont, Keyser, Emmitsburg, Shepherdstown,
Paw Paw, Municipal Stadium, Greenwood, Robinwood, Taneytown,
Fountainhead-Orchard Hills, Boonsboro, Smithsburg, Paramount-Long
Meadow, Wilson-Conococheague, Williamsport, Fort Ashby, Berkeley
Springs and Mount Aetna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors to protect yourself from wind and lightning. Trees around
you may be downed from damaging winds, so if you are near large
trees, move to an interior room on the lowest floor. Don't drive
underneath trees or in wooded areas until the threat has passed.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Sterling Virginia.
&&
LAT...LON 3951 7738 3933 7836 3944 7912 3967 7814
3972 7808 3972 7709
TIME...MOT...LOC 0255Z 283DEG 51KT 4010 7710 3961 7778 3933 7853
HAIL...<.75IN
WIND...60MPH
$$
HTS478
WWUS51 KLWX 130309
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
1009 PM EST SUN FEB 12 2017
MDC001-013-021-043-VAC069-WVC003-027-037-057-065-130319-
/O.EXP.KLWX.SV.W.0002.000000T0000Z-170213T0315Z/
Washington MD-Carroll MD-Allegany MD-Frederick MD-Frederick VA-
Jefferson WV-Morgan WV-Mineral WV-Berkeley WV-Hampshire WV-
1009 PM EST SUN FEB 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND NORTHWESTERN
CARROLL COUNTIES IN NORTH CENTRAL MARYLAND...SOUTHERN ALLEGANY COUNTY
IN WESTERN MARYLAND...NORTHWESTERN FREDERICK COUNTY IN NORTH CENTRAL
MARYLAND...NORTH CENTRAL FREDERICK COUNTY IN NORTHWESTERN VIRGINIA...
NORTH CENTRAL JEFFERSON AND MORGAN COUNTIES IN THE PANHANDLE OF WEST
VIRGINIA...EAST CENTRAL MINERAL COUNTY IN EASTERN WEST VIRGINIA...
BERKELEY COUNTY IN THE PANHANDLE OF WEST VIRGINIA AND NORTHEASTERN
HAMPSHIRE COUNTIES IN EASTERN WEST VIRGINIA WILL EXPIRE AT 1015 PM
EST...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Sterling Virginia.
LAT...LON 3951 7738 3933 7836 3944 7912 3967 7814
3972 7808 3972 7709
TIME...MOT...LOC 0309Z 283DEG 39KT 4007 7695 3958 7763 3930 7838
$$
HTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 12, 8:42 PM EST, 50 minutes earlier.
Area forecast discussion, Feb 12, 8:42 PM EST, 50 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
842 PM EST Sun Feb 12 2017
.SYNOPSIS...
Low pressure will rapidly strengthen near New England tonight
and Monday. High pressure will briefly return Tuesday. Another
cold front will pass through Wednesday. High pressure will
return for late in the week.
&&
.NEAR TERM /THROUGH MONDAY/...
Current surface analysis shows one low pressure center southeast
of Long Island and another east of Lake Ontario. The first cold
front has moved southeast of the area, although the airmass
change has been rather minimal, and so far winds have not been
exceptionally strong (most gusty where the "warm sector" was
today). The second front is currently moving through
southwestern PA with an associated line of convective showers
and embedded storms. While guidance has this line weakening east
of the mountains, the RAP and HRRR hold onto a broken line of
showers crossing the northeastern half of the area. Have
increased POPs to chance, but will need to monitor trends. If
the showers remain organized enough, they could continue to pose
a gusty wind threat.
For the rest of the night, the main story is the two systems in
the Northeast and Great Lakes. They will phase near New
England, resulting in one large and explosively deepening low
pressure which will result in very gusty winds across our
region. For the northern part of the area, the first strong wind
surge will occur with/behind the second cold front late this
evening. The main concern over the next couple of hours is if
the eastern segment of wind headlines will need to start earlier
than 11 PM. Besides the threat right along the front, winds may
not mix efficiently during the night, but any lull will not be
long enough or diminished enough to change headlines.
Upslope flow will also result in rain showers changing to snow
showers along the Allegheny Front. Right now, think that
accumulations will likely stay just below advisory levels, so
have not issued any winter weather headlines, but an inch or
two, perhaps an isolated total of 3, is certainly expected
overnight.
Right now, best wind surge across the metro may occur during
the morning Monday after the sun comes up, when winds aloft will
remain very strong (50-60 kts) and mixing increases with
insolation. As winds slowly diminish during the day, gusts
should start to drop off, but gusts to 40 knots or more are
still likely most of the day especially around the metros.
Otherwise, it should turn out mostly sunny as high pressure
slowly builds in, with cooler temperatures. Highs mostly in the
40s with colder readings in the mountains.
&&
.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
High pressure continues building in from the west Monday night
and pushes past the region to our south on Tuesday, so winds
will steadily diminish. Low pressure will then start approaching
from both the southwest and Great Lakes, so clouds will start
to increase later Tuesday. Some showers of rain or snow may
spread into northwestern areas Tuesday night with the Great
Lakes system, while rain could try to push into southern areas.
Right now however, Tuesday night looks dry across most of the
region, with lows mostly in the 30s.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
A cold front associated with low pressure over northern New
England will move through the Mid-Atlantic Wednesday. Rain
showers are possible ahead of the front but will likely be
confined to the south. Cold air advection will move into the
region behind the front and snow showers will be possible across
the Allegheny Front and Potomac Highlands. Breezy and cool
conditions expected Thursday into Thursday night. High pressure
builds into the region briefly Thursday night and winds will
become southerly into Friday causing temperatures to turn mild
Friday-Saturday.
&&
.AVIATION /01Z MONDAY THROUGH FRIDAY/...
Ceilings have lifted with the first front having pushed through
the area. However, winds are slow to increase, especially where
conditions were more stable today. That will change in the next
few hours as a second cold fronts crosses the area. TAFs still
show a gradual ramp up of winds to the morning, but it may be a
strong surge with the front (possibly accompanied by showers), a
lull, then a second surge after sunrise as mixing increases.
A few gusts to near 50 knots will be possible at most terminals
(CHO being the main exception where 35 knots is more likely),
but for the most part am expecting 35-45 knots. Winds diminish
Monday night with light winds Tuesday.
Ceiling and visibility flight restrictions not expected Wednesday-
Thursday.
&&
.MARINE...
Developing strong low pressure will bring Storm Force Winds to
much of the bay and Gales to the remainder of the waters tonight
and Monday. Winds are rather benign at the moment but will
rapidly increase as a second cold front arrives late evening or
just after midnight. If showers hold together, they may have the
gustiest winds. Am not seeing a gradient wind threat to expand
the Storm Warning, so if showers maintain organization, SMWs
would be required on the southern MD waters if 50 kt are
expected. Winds will begin to diminish Monday afternoon with
sub-SCA looking likely by Tuesday.
A cold front will cross the waters Wednesday leading to a wind
shift. SCA conditions are likely Wednesday-Thursday.
&&
.FIRE WEATHER...
RH may drop below 30% with sustained winds of 20-30 mph in the
central VA Piedmont and central/southern Shenandoah Valley on
Monday afternoon. However, fuel moisture is above 10% for most
of the area, precluding a fire weather threat.
&&
.TIDES/COASTAL FLOODING...
Strong northwest winds will develop behind a cold front late
this evening and these winds will persist through Monday. Tidal
blowout conditions are likely...especially late tonight and
Monday with anomalies around 1 to 2 feet below normal possible.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...High Wind Warning until 6 PM EST Monday for DCZ001.
MD...High Wind Warning until 3 PM EST Monday for MDZ501.
Wind Advisory until 3 PM EST Monday for MDZ003-502.
Wind Advisory until 6 PM EST Monday for MDZ016-017.
High Wind Warning until 6 PM EST Monday for MDZ004>006-011-013-
014-018-503>508.
VA...High Wind Warning until 3 PM EST Monday for VAZ025-026-503-504-
507-508.
Wind Advisory until 3 PM EST Monday for VAZ027>031.
Wind Advisory until 3 PM EST Monday for VAZ038>040-051-057.
Wind Advisory until 6 PM EST Monday for VAZ052-055-501-502.
High Wind Warning until 6 PM EST Monday for VAZ053-054-505-506.
WV...High Wind Warning until 3 PM EST Monday for WVZ501>503-505-506.
Wind Advisory until 3 PM EST Monday for WVZ050>053-055-504.
MARINE...Storm Warning until 6 PM EST Monday for ANZ530>533-535-538>541.
Gale Warning until 6 PM EST Monday for ANZ534-536-537-542-543.
&&
SYNOPSIS...RCM
NEAR TERM...ADS/RCM
SHORT TERM...RCM
LONG TERM...HSK
AVIATION...ADS/HSK/RCM
MARINE...ADS/HSK/RCM
FIRE WEATHER...ADS
TIDES/COASTAL FLOODING...BJL/MMHazardous weather outlook, Feb 12, 6:08 PM EST, 3 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 608 PM EST Sun Feb 12 2017 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-132315- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Southern Baltimore-Prince Georges- Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford- Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 608 PM EST Sun Feb 12 2017 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and adjacent counties in central Maryland and northern Virginia as well as the District of Columbia. .DAY ONE...Tonight A High Wind Warning is in effect for the Washington and Baltimore Metropolitan areas tonight. A Wind Advisory is in effect for extreme southern Maryland and parts of eastern Virginia tonight. A Storm Warning is in effect tonight for the upper Tidal Potomac River as well as the Maryland Chesapeake Bay from North of Pooles Island to Drum Point. A Gale Warning is in effect for the Tidal Potomac River from Indian Head to Smith Point and the Maryland Chesapeake Bay south of Drum Point. .DAYS TWO THROUGH SEVEN...Monday through Saturday The wind headlines continue through Monday. The Storm Warning and Gale Warning also continue through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-132315- Washington-Frederick MD-Carroll-Northern Baltimore- Extreme Western Allegany-Central and Eastern Allegany- Northwest Montgomery-Central and Southeast Montgomery- Northwest Howard-Central and Southeast Howard-Northwest Harford- Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke- Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Highland- Eastern Highland-Western Loudoun-Eastern Loudoun- Northern Virginia Blue Ridge-Central Virginia Blue Ridge- Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant- Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 608 PM EST Sun Feb 12 2017 This Hazardous Weather Outlook is for eastern West Virginia, northern and central Virginia, and central and western Maryland with the exception of Garrett County. .DAY ONE...Tonight A High Wind Warning is in effect for Allegheny Highlands and Blue Ridge Mountains this afternoon through tonight. Elsewhere...a High Wind Warning is in effect for central Maryland and portions of northern Virginia for tonight. A Wind Advisory is in effect for western Maryland...eastern West Virginia...the northern Shenandoah Valley and portions of the Virginia Piedmont tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday The wind headlines continue through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Feb 12, 8:01 PM EST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
801 PM EST SUN FEB 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM NON-TSTM WND DMG 2 ESE LAHORE 38.19N 77.94W
02/12/2017 ORANGE VA TRAINED SPOTTER
TREE LIMB DOWN ON U.S. 522 ZACHARY TAYLOR HIGHWAY 4
MILES SOUTH OF UNIONVILLE.
&&
EVENT NUMBER LWX1700591
DHSpecial weather statement, Feb 12, 8:44 PM EST, 48 minutes before
Special Weather Statement
National Weather Service Baltimore MD/Washington DC
844 PM EST SUN FEB 12 2017
MDZ003>005-501-502-VAZ028-WVZ050>053-055-501>506-130345-
Central and Eastern Allegany-Carroll-Frederick-Extreme Western
Allegany-Washington-Frederick-Hardy-Eastern Mineral-Western
Pendleton-Western Grant-Berkeley-Hampshire-Jefferson-Western
Mineral-Morgan-Eastern Pendleton-Eastern Grant-
844 PM EST SUN FEB 12 2017
...STRONG WIND GUSTS APPROACHING THE POTOMAC HIGHLANDS...
A line of showers marking the leading edge of strong, gusty winds
are approaching the Potomac Highlands. These winds, with gusts up to
50 mph, will reach Allegany County by 9:30 pm, and a line from
Frederick Maryland to Winchester Virginia to Petersburg West
Virginia by 10:30 pm.
The onset of 50 mph wind gusts from the northwest will be sudden.
These winds will be capable of snapping tree limbs resulting in
a few blocked roads and power outages.
Monitor NOAA Weather Radio or local media for the latest weather
observations and any possible warnings.
LAT...LON 3904 7851 3906 7854 3902 7856 3885 7900
3871 7925 3889 7948 3893 7945 3892 7938
3899 7933 3907 7930 3909 7936 3921 7931
3922 7933 3919 7949 3921 7949 3943 7911
3972 7893 3972 7694
TIME...MOT...LOC 0138Z 319DEG 33KT 4056 7837 3968 8040
HTSLocal storm report, Feb 12, 9:31 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
931 PM EST SUN FEB 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM NON-TSTM WND DMG 2 ESE CUMBERLAND 39.64N 78.73W
02/12/2017 ALLEGANY MD 911 CALL CENTER
TREE DOWN ON WILLIAMS ROAD ONE MILE FROM MESSICK ROAD.
&&
EVENT NUMBER LWX1700592
DHThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 8:44 PM EST | Special Weather Statement | LWX | Berkeley, Grant, Hampshire, Hardy, Mineral, Morgan | 2 hr |
| Feb 12, 9:00 PM EST | Severe Thunderstorm Warning | LWX | Berkeley, Grant, Hampshire, Hardy, Mineral, Morgan | 45 min |
| Feb 12, 9:49 PM EST | Special Weather Statement | LWX | Jefferson | 116 min |
| Feb 12, 10:01 PM EST | Severe Thunderstorm Warning | LWX | Berkeley, Hampshire, Hardy, Jefferson, Morgan | 44 min |
| Feb 12, 10:38 PM EST | Severe Thunderstorm Warning | LWX | Jefferson | 38 min |
| Feb 12, 10:29 PM EST | Severe Thunderstorm Warning | LWX | Loudoun | 61 min |
| Feb 12, 11:02 PM EST | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, Loudoun, Prince William, City of Alexandria, City of Fairfax and 1 more | 43 min |
| Feb 12, 11:45 PM EST | Gale Warning | LWX | 17 hr | |
| Feb 13, 3:31 AM EST | Small Craft Advisory | LWX | 18 hr |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2017Severe Thunderstorm Warnings in Maryland, 2017Severe Thunderstorm Warnings in Virginia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.